EconPapers    
Economics at your fingertips  
 

Common fixed points of one-parameter nonexpansive semigroups in strictly convex Banach spaces

Tomonari Suzuki

Abstract and Applied Analysis, 2006, vol. 2006, 1-10

Abstract:

One of our main results is the following convergence theorem for one-parameter nonexpansive semigroups: let C be a bounded closed convex subset of a Hilbert space E , and let { T ( t ) : t ∈ ℠+ } be a strongly continuous semigroup of nonexpansive mappings on C . Fix u ∈ C and t 1 , t 2 ∈ ℠+ with t 1 < t 2 . Define a sequence { x n } in C by x n = ( 1 − α n ) / ( t 2 − t 1 ) ∫ t 1 t 2 T ( s ) x n d s + α n u for n ∈ ℕ , where { α n } is a sequence in ( 0 , 1 ) converging to 0 . Then { x n } converges strongly to a common fixed point of { T ( t ) : t ∈ ℠+ } .

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/058684.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/058684.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:058684

DOI: 10.1155/AAA/2006/58684

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:058684